# SDR SWIA201743524

- Difficulty date: June 29, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 31,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP STUB FAIRING HAS DEEP GOUGES.   REPLACED THE FLAP FARING IAW SRM.
